RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2019, Volume 58, Number 4, Pages 528–541 (Mi al914)  

Khutoretskii's theorem for generalized computable families

M. Kh. Faizrakhmanov

Kazan (Volga Region) Federal University

Abstract: We give sufficient conditions for generalized computable numberings to satisfy the statement of Khutoretskii's theorem. This implies limitedness of universal $\Sigma^0_\alpha$-computable numberings for $2\leqslant\alpha< \omega^{CK}_1$.

Keywords: generalized computable family, generalized computable numbering, Khutoretskii's theorem.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.1515.2017/4.6


DOI: https://doi.org/10.33048/alglog.2019.58.408

Full text: PDF file (241 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 510.5
Received: 20.04.2018
Revised: 08.11.2019

Citation: M. Kh. Faizrakhmanov, “Khutoretskii's theorem for generalized computable families”, Algebra Logika, 58:4 (2019), 528–541

Citation in format AMSBIB
\Bibitem{Fai19}
\by M.~Kh.~Faizrakhmanov
\paper Khutoretskii's theorem for generalized computable families
\jour Algebra Logika
\yr 2019
\vol 58
\issue 4
\pages 528--541
\mathnet{http://mi.mathnet.ru/al914}
\crossref{https://doi.org/10.33048/alglog.2019.58.408}


Linking options:
  • http://mi.mathnet.ru/eng/al914
  • http://mi.mathnet.ru/eng/al/v58/i4/p528

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:66
    References:2
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020